# SDR AALA201711019029

- Difficulty date: October 10, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347218820400
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM ASSEMBLY AT Y1162, BETWEEN FRAMES 68 AND 69.  REPLACED THE BEAM IAW SRM 51-72-11 AND DRAWING D53472780.
